Jump to content

propecia


benidorm1
 Share

Recommended Posts

Been on fin for 14 years and never had any sexual issues in fact my sex drive went through the roof and it stopped my hair loss, about five years ago i started to get fatigue that would keep me in bed for two or three days This would happen every five or six weeks had blood test done but nothing found, anyway the fatigue started to get worse and eventually i lost my job money was tight and i had to stop the fin This was four months ago, anyway after a month or so of stopping the drug my energy levels went through the roof and no fatigue since but stupidly i never connected the fin with fatigue. Anyway i feel great but my hair is shedding like crazy and the hair loss is making me depressed as my hair looks a mess anyway that's my story

Link to comment
Share on other sites

My dosage in the past couple of years was 0.25 per week with great results, things improved as well when i dropped nizoral shampoo, i found a low dosage Was as good as a high dosage but the fatigue got worse maybe it was a age thing but i feel better now off the drug

Link to comment
Share on other sites

  • Senior Member

While 0.25/week is better than nothing I wouldn't think it is enough to be effective overall. The effect of the initial dosage would be diminished greatly after the 1st day. So that's kind of like 1 day on, 6 days off. If you think it worked though, can't really argue with that.

 

But it doesn't sound like there's much you can do if 0.25/week was too much. The other possibility is these side effects are unrelated to Fin and are due to just getting older. You were on the drug for a long time with no problems afterall. If you think it's the drug, and then take the drug, you can convince yourself the problem is getting worse and it's the drug causing it.

Link to comment
Share on other sites

That's What i thought so when i came off the meds i didn't think there would be much hair loss how wrong was i and it just goes to show how good fin really is, i have always been pro fin as i never had sexual sides just the fatigue which may just be coincidence time will Tell, i will try and upload photos from before and after fin

Link to comment
Share on other sites

  • Senior Member

Have you checked your teststerone levels? Definitely something to consider if you never have. I had mine checked in December, and as it turns out they were unbelievably low (220). My Dr ran it again in Jan, and they were a bit worse. I believe it could be related to taking Crestor, so I'm off of it for a few months and will re-test.

3840 FUT grafts + Acell/PRP with Dr. Jerry Cooley April 17, 2014

And, I'll admit it - I'm trying the Help Hair Shake in my smoothies

http://www.hairrestorationnetwork.com/eve/174893-3-000-fut-my-visit-thursday-april-17-dr-cooley.html

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...